# SDR ASAA2017060620974

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 35,344 hours, 10,623 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4498
- Condition: Failed
- Location: Rt Wing Fuel
- Part time: 41,420 hours, 12,113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED REFUEL PANEL CENTER INDICATOR WILL NOT TEST. OTHER INDICATIONS NORMAL.  ACFT GROUNDED.  REMOVED AND REPLACED CENTER REFUEL PANEL QUANTITY INDICATOR IAW AMM 28-41-61. OPS AND TESTED GOOD.
